# SDR AALA201909309002

- Difficulty date: September 27, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 83,038 hours, 10,067 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 2R DOOR ASSIST BOTTLE LOW PRESSURE. MAINTENANCE REPLACED EMERGENCY POWER ASSIST SYSTEM RESERVOIR PER AMM 52-11-22.
